# SDR DALA13068969566

- Difficulty date: December 11, 2013
- Submitted: December 13, 2013
- Operation: Air carrier
- Aircraft: N933AT
- Make and model: Boeing 717-200
- Aircraft serial: 55071
- Aircraft time: 34,885 hours, 23,804 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Misrouted
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

EMERGENCY CEILING LIGHT WIRE ROUTED INCORRECTLY ABOVE TAILCONE CATWALK.  SECURED WIRING TO EMERGENCY LIGHT IN CEILING ABOVE TAILCONE CATWALK.
